Index option pricing models with stochastic volatility and stochastic interest rates

P.J. van der Sluis, G.J. Jiang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)273-310
Number of pages37
JournalEuropean Finance Review
Volume3
Publication statusPublished - 2000

Cite this

@article{4ccaa9a9233c4b1488966dd0c5fd4266,
title = "Index option pricing models with stochastic volatility and stochastic interest rates",
author = "{van der Sluis}, P.J. and G.J. Jiang",
note = "DP 0036 Pagination: 37",
year = "2000",
language = "English",
volume = "3",
pages = "273--310",
journal = "European Finance Review",
issn = "1382-6662",
publisher = "Kluwer Academic Publishers",

}

Index option pricing models with stochastic volatility and stochastic interest rates. / van der Sluis, P.J.; Jiang, G.J.

In: European Finance Review, Vol. 3, 2000, p. 273-310.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Index option pricing models with stochastic volatility and stochastic interest rates

AU - van der Sluis, P.J.

AU - Jiang, G.J.

N1 - DP 0036 Pagination: 37

PY - 2000

Y1 - 2000

M3 - Article

VL - 3

SP - 273

EP - 310

JO - European Finance Review

JF - European Finance Review

SN - 1382-6662

ER -